Results 1 to 5 of 5
  1. #1
    mazguy is offline Junior Member
    Join Date
    May 2008
    Posts
    70

    Heavy steroid users become impotent?

    A few body building friends of mine who I've known for several decades were heavy steroid users, now in their forties and fifties have lost complete ability to obtain an erection and must use a tiny needle to inject some kind of medicine directly into their penis to get hard.
    What causes this condition and is there a cure?

  2. #2
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Theres 3 causes for ED: psychological (doesnt apply here), vascular (arteries that supply penis obstructed with fat), and hormonal (hypogonadism due to steroid usage). The latter is the most probable cause for your friends. They need to start TRT. Hormonal ED can take some time to be corrected with hormonal therapy (6-12 months).

    Alprostadil is the medicine injected directly in the penis to produce an erection.

    ED caused by vascular causes can be a wake up call to poor diet and life style, after the penis not getting enough blood, the next in line is the brain...

  3. #3
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Vascular ED is more complex and not really related to clogged arteries (arteriosclerosis). I believe it is usually more linked to hypertension and autonomic nervous system issues (overuse of stimulants/high stress).

  4. #4
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Quote Originally Posted by Bonaparte View Post
    Vascular ED is more complex and not really related to clogged arteries (arteriosclerosis). I believe it is usually more linked to hypertension and autonomic nervous system issues (overuse of stimulants/high stress).
    Dont agree. The link between ED and atherosclerosis is quite discussed in the medical field. Of course, there are other factors as hypertension and metabolic syndrome.

    Incidence of extragenital vascular disease in patients with erectile dysfunction of arterial origin.

    Erectile dysfunction as an early sign of cardiovascular disease

  5. #5
    mazguy is offline Junior Member
    Join Date
    May 2008
    Posts
    70
    First question a cardiologist will ask is if you have trouble with erections.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •